About this Journal Submit a Manuscript Table of Contents
International Journal of Distributed Sensor Networks
Volume 2012 (2012), Article ID 124245, 15 pages
http://dx.doi.org/10.1155/2012/124245
Research Article

Distributed and Fault-Tolerant Routing for Borel Cayley Graphs

1Department of Electrical & Computer Engineering, Stony Brook University, SUNY, Stony Brook, NY 11794-2350, USA
2AT&T Labs, USA

Received 3 April 2012; Revised 25 July 2012; Accepted 8 August 2012

Academic Editor: Yanmin Zhu

Copyright © 2012 Junghun Ryu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junghun Ryu, Eric Noel, and K. Wendy Tang, “Distributed and Fault-Tolerant Routing for Borel Cayley Graphs,” International Journal of Distributed Sensor Networks, vol. 2012, Article ID 124245, 15 pages, 2012. doi:10.1155/2012/124245